# SDR DALA2024081508166

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA Y=1022 BTW LONGERON 28R/L30 AT AFT CARGO COMPARMENT. SUMMARY OF NRC 00833; CORROSION LEVEL 2. CORROSION ON FRAME STA Y=1022 BTW LONGERON 28R/L30 AT AFT CARGO COMPARMENT WAS REPAIRED PER B717-200 SRM 53-20-07-2R REPAIR 3, PAR 5, FIGURE 201. PERFORM A VISUAL INSPECTION (GVI) WITH INITIAL THRESHOLD: 25,000 CYCLES AND REPETITIVE INSPECTION: 6,500 CYCLES PER B717-200 SRM 53-20-07-2R REPAIR 3. PARAGRAPH 6.A (TABLE 205). (LP #0502484)
